My Dog Accidentally Took Ambien, Will He Be Ok?

4 Answers

Anonymous Profile
Anonymous answered
That depends on how much and how big the dog is as well as what the dog has eaten to help absorb the effects. I would suggest calling a vet. Also if I couldn't get to a vet soon make sure the pet stays awake for awhile and try to get them to drink some milk or even eat some bacon grease to absorb the effects. We put the bacon grease on their dog food when we lived on the ranch and they got into something like that. Hope it helps GL
Anonymous Profile
Anonymous answered
Dear scantexoma, I'm sorry about your dog. However, to everyone else, scantexoma's dog probably had a canine version of Malignant Hyperthermia where the body has an adverse reaction to seditives. This is a rare genetic disorder but it does occur more frequently in animals than in humans. So, MOST dogs will probably not have this reaction, but if your dog does get this reaction it IS ABSOLUTELY life threatening. Get them to a vet NOW. If they don't have this reaction still get them to a vet!
lin juanqing Profile
lin juanqing answered
Please let him drink as much as water first, hope it succeeds with the induction of vomiting. Then you'd better take him to the vet.
Anonymous Profile
Anonymous answered
Actually Ambien affects Dog's MUCH more differently then humans. Your Dog will run an increased Heartbeat and pant like there is no tomorrow. It would be as if your Dog had just run a Marathon in Hot temperatures during the summer. Your Dog at this point is about to die unless you get him or her to a vet immediately. The Vet will attempt to pump the stomach but will undoubtedly begin an IV Flush of the canine. Your Dog will only survive if it ate only one pill and you got him or her to the Veterinary Emergency room fast enough. Ambien has about the opposite affect on Dogs as it does humans, I lost a Dog to an Ambien incident and it wasn't a pretty picture. Incidentally, I have refused to take Ambien and Will Not keep Hypnotic-Sedative class drug's in my house any longer.

Answer Question

Anonymous